Very confused and very sick

I see my neuro Tuesday. I had to stop Tecfidera, it made me so nauseous and VERY weak. I can't consider given y'all, because my neuro said it tends to reduce your heart rate 15 beats per minute and my resting rate is 50. I have had it tested five times, and had an ekg. Ocrevus really scares me. I just don't know what to do. I keep telling myself, "This is my tx" , "This is my body we are messing with". Any thoughts, advice? Thank you ahead of time. And Happy Mother's Day to all!

17 Replies

oldest β€’ newest
  • Amore55, I'm sorry to hear you are still doing so poorly. I've been concerned about your bladder issues, too. I hope you are taking care of yourself and not trying to be there for everyone else. You need to rest, my friend.

    Please let us know what your doctor says on Tuesday. I'll be praying he has the wisdom to know the best way to treat and help you. πŸ’•

  • Tutu, thank you for your kind words. I will let you know what happens Tuesday. Love, Kelly

  • Oh Kelly, if you are not happy and can't find peace about any medication, don't take it. So sorry that you are going through it again. Prayers are going up, so blessings have to come down, big hug, blessings Jimeka xx

  • Jimeka, thank you for the big hug and prayers. With this diseases the doctors make you feel like you are stupid if you choose to not use any medication. But they all seem to have such bad side effects. I have really educated myself on them and just don't feel good about them. I will let you know what happens. Love, Kelly

  • @Amore55 , Don't ever let a Doctor make you feel "stupid" if you choose not to take a DMT it is YOUR body! Just so you will know, I have not been on any DMT for about 15 years, since told I was now in SP and I still walk, bike and swim. I

  • Amore55 Kelly, so sorry that the Tecfidera didn't work out for you. I forget, have you been on Copaxone yet? It seems to be the easiest to tolerate. My neuro is really into Aubagio now. Praying you and your neuro will find an answer on Tuesday.

  • Iona60, I have been on Copaxone, had bad side effects. Thank you for your prayers. Will let you know what happens. Love, Kelly

  • Amore55, I'm so sorry you aren't doing better. That must be so frustrating! I hope your neuro is able to help you figure out a next step at your appointment. I wish I had some words of wisdom to offer you to help you make a decision. Let us know how it goes!

  • Raingrrl, thank you for your sweet words! I will let you know how it goes. Love, Kelly

  • Kelly, you're a smart cookie and will make the best choice for yourself. I'm grateful for the knowledge of my doctors and don't take it for granted, but it really is your decision. I wish you could have tolerated the Tecfidera, but are there other options you feel comfortable trying?

    I'll be praying for clear direction.

  • Amore55 I am saddened to hear your having such difficulties. I can understand complications due to rx. I am now on my 4th dmt. First was Tifectdera it made me ill as well. So did Gilenya and I had trouble with Copaxone as well. So far Ocrevus hasn't been fun but in such a short time I can't necessarily say it is... it scares me very much but on my last relapse in September, MS was attacking my optic nerve and loosing my eyesight was more terrifying for me. When everything started going dark in my right eye... well.... the steroid infusions did their job and I regained my sight. Each of all the dmt's have their risks associated but the stress of beginning one and the unknown factors are like scarry little monsters 😈 lurking underneath the bed and in the closet. Talk about making me feel like I'm 5 again.... without the neverending energy of course!!! I will be thinking of and praying for you as you work through all of this.

    Allen

  • Sending you hugs Amore55

  • Amore55 ~hugs~ I'm so sorry! Choosing the right DMT is a difficult one. And with all the relaspe's you have been having, everything must be feeling very frustrating to you.😞

    Remember to take your journal, list your questions to important ones first. List your symptoms.

    Here is the MSAA website of DMT's to let you look over your options again ☺ I wish you the best of luck Kelly 😊!

    mymsaa.org/ms-information/t...

    J 🌠

  • Amore55, it's Fancy1959. God bless you, what a terribly hard time you have had! My advice to you is not to give up. Don't let this monster destroy you. It is your body you're messing with but what you were actually attempting to mess with is the monster that has invaded it and is trying to destroy it. What dose of the Tecfidera were you on? I guess I'm so fortunate because I never had any issues, other than light flushing on Tecfidera. It's just simply stop controlling my MS when I went to SPMS. I am anxiously awaiting to get on Ocrevus myself and hope to be on it by the end of summer. if it can help to beat this monster or stomp it down to a degree it does not scare me at all. To stay on my path of slipping down that slippery slope towards worse disability is scarier to me than trying any therapy. I'm here anytime you need to talk. I'm sending you a big lectronic hug through this network. As usual I wish I was closer to be able to support you in person. You've got my email address so let me know what I can do to help. You are thought of very fondly my friend and please please please don't give up. Keep praying and together with all our other prayers Miracles will one day happen. Let's just keep pushing and praying so it happens sooner rather than later. πŸ’•πŸ™‚πŸ˜‡

  • Amore55 I was on Tecfidera a couple of years ago. Had same issues and stopped it. Seems everything they put me in I react to 😒 The tried Copaxane. Same thing. So far I've not found anything I can tolerate. The new one scares me as well. Hope they find something for you soon. I see new neuro in June. See what he says

    Hugs-debi

  • Amore55, hang in there! You will find something that's good for you!

  • Amore55, Please Self Advocate! I had to, well...my wife and I because I was so sick from Tecfidera and my Neuro had pawned me off to an incompetent PA! I was so sick but she didn't want to take me off of It! Finally my wife and I Told the PA to he the Neuro. She came in and looked me and said, he doesn't look too good, what are his vitals? The PA said she didn't remember but not Bad! The Neuro said his Blood pressure is fairly high for being on Tecfidera. She said she thought it was from my weight gain, I didn't gain any! Lol! I told my Neuro I'm done seeing that idiot. Come to find out I was on a trial with 300 patients in total. I'm sorry for all of your trouble and illness, Please get Rest and my point is....you have to Self Advocate! I have had terrible experiences with Doctors, most people can't believe it but some was due to workers comp and they are cowards! Take Care!!!

You may also like...